I've been taking latuda at night and about 2 or 3 hours after I take I my body feels tired but my mind doesn't shut off. I start thinking really depressed thoughts. They really scare me because they are kinda suicidal. But when I wake up in the morning I feel fine and if I forget a dose I don't feel that way. Anyone else experience this? Does it go away eventually? Other than that it is working really well for me so if there is hope for it to go away ill wait it out. Thanks!
There could be any number of causes. Some medications have a certain half life meaning they work only for a specific period of time. Also antipsychotics can cause temporary movement disorders such as akathesia that can create a sense of inner tension and sometimes mental changes. This can be treated with a side effect pill within a psychiatrist's clinical discretion. This did happen to me with other antipsychotics and my psychiatrist explained this to me. There could be other causes as well. All of this would be worthwhile to discuss with your psychiatrist and they could make an appropriate follow up decision within their professional judgment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.